Rational Representations of Finite Groups and Their Euler Class.
Mathematische Annalen, Tome 245 (1979), pp. 45-54
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1979__245_163309,
author = {B. Eckmann and G. Mislin},
title = {Rational {Representations} of {Finite} {Groups} and {Their} {Euler} {Class.}},
journal = {Mathematische Annalen},
pages = {45--54},
year = {1979},
volume = {245},
zbl = {0403.20005},
url = {http://geodesic.mathdoc.fr/item/MAN_1979__245_163309/}
}
B. Eckmann; G. Mislin. Rational Representations of Finite Groups and Their Euler Class.. Mathematische Annalen, Tome 245 (1979), pp. 45-54. http://geodesic.mathdoc.fr/item/MAN_1979__245_163309/